VOL. 53 · NO. 1 | Spring 2009
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 53 (1), (Spring 2009)
No abstract available
Articles
Takahiro Ohta
Illinois J. Math. 53 (1), 1-24, (Spring 2009) DOI: 10.1215/ijm/1264170836
KEYWORDS: 47L25, 47L20
Tomi Nieminen
Illinois J. Math. 53 (1), 25-38, (Spring 2009) DOI: 10.1215/ijm/1264170837
KEYWORDS: 30C65
Michael Anshelevich
Illinois J. Math. 53 (1), 39-66, (Spring 2009) DOI: 10.1215/ijm/1264170838
KEYWORDS: 46L53, 46L54, 05E35
Mohsen Asgharzadeh, Massoud Tousi
Illinois J. Math. 53 (1), 67-85, (Spring 2009) DOI: 10.1215/ijm/1264170839
KEYWORDS: 13C14, 13C15
B. Bongiorno, L. Di Piazza, K. Musiał
Illinois J. Math. 53 (1), 87-99, (Spring 2009) DOI: 10.1215/ijm/1264170840
KEYWORDS: 28B05, 26A39, 46G05, 46G10, 58C20
Takehiko Yasuda
Illinois J. Math. 53 (1), 101-110, (Spring 2009) DOI: 10.1215/ijm/1264170841
KEYWORDS: 14B05, 14E05, 13A35
H. Maier, A. Sankaranarayanan
Illinois J. Math. 53 (1), 111-133, (Spring 2009) DOI: 10.1215/ijm/1264170842
KEYWORDS: 11P55, 11P32, 11N25
K. Tenenblat, Q. Wang
Illinois J. Math. 53 (1), 135-161, (Spring 2009) DOI: 10.1215/ijm/1264170843
KEYWORDS: 53C20
Vladimir Kadets, Miguel Martín, Javier Merí, Rafael Payá
Illinois J. Math. 53 (1), 163-182, (Spring 2009) DOI: 10.1215/ijm/1264170844
KEYWORDS: 46B04, 46B20, 47A12
Michael A. Hill
Illinois J. Math. 53 (1), 183-196, (Spring 2009) DOI: 10.1215/ijm/1264170845
KEYWORDS: 57R90, 55N22, 55N34
Chin-Cheng Lin, Ying-Chieh Lin, Xiangxing Tao, Xiao Yu
Illinois J. Math. 53 (1), 197-217, (Spring 2009) DOI: 10.1215/ijm/1264170846
KEYWORDS: 42B20, 42B30
Greg Martin, Kevin O’Bryant
Illinois J. Math. 53 (1), 219-235, (Spring 2009) DOI: 10.1215/ijm/1264170847
KEYWORDS: 42A85‎, 11P70, 11B83
Jean Bureau, Jorge Morales
Illinois J. Math. 53 (1), 237-249, (Spring 2009) DOI: 10.1215/ijm/1264170848
KEYWORDS: 11E25, 11E12, 11E41, 11D09
Lidia Angeleri Hügel, Octavio Mendoza Hernández
Illinois J. Math. 53 (1), 251-263, (Spring 2009) DOI: 10.1215/ijm/1264170849
KEYWORDS: 16E10, 16G99
Benjamin Cahen
Illinois J. Math. 53 (1), 265-288, (Spring 2009) DOI: 10.1215/ijm/1264170850
KEYWORDS: 22E46, 81R30, 46E22
Miroslav Bačák
Illinois J. Math. 53 (1), 289-302, (Spring 2009) DOI: 10.1215/ijm/1264170851
KEYWORDS: 46A55
Zeqian Chen
Illinois J. Math. 53 (1), 303-324, (Spring 2009) DOI: 10.1215/ijm/1264170852
KEYWORDS: 46E40, 32A37
Craig Huneke, Daniel Katz, Javid Validashti
Illinois J. Math. 53 (1), 325-338, (Spring 2009) DOI: 10.1215/ijm/1264170853
KEYWORDS: 13A10, 13A35, 13H10, 14Q20
Shanshuang Yang
Illinois J. Math. 53 (1), 339-347, (Spring 2009) DOI: 10.1215/ijm/1264170854
KEYWORDS: 30C65, 55M05
Keith Pardue, Benjamin Richert
Illinois J. Math. 53 (1), 349-364, (Spring 2009) DOI: 10.1215/ijm/1264170855
KEYWORDS: 13D02, 13D40
Backmatter
Illinois J. Math. 53 (1), (Spring 2009)
No abstract available
Back to Top